Sepia male needs help with depression aggravationsI am a sepia male. I am having horrible aggravations?? I took 4 doses 30c 2 days apart for moderate chronic dpression, since I had significant relief after 1st dose. Now one week after last dose I feel worse than ever. Severe mood issues, increased anxiety and edgy, like never before... Should I antidote, and with what, or raise doses? Is this a proving?
I realize homeopathics can be dangerous but I want to be sure I have not caused irreversible symptoms. Will these symptoms wear off with time or antidote??? Please help and thank you!
wizardone on 2012-02-25
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.